Linear models of the hydrodynamic theory of filtration
Doklady Akademii Nauk, Tome 278 (1984) no. 2, pp. 309-313
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1984_278_2_a12,
author = {N. P. Kuranov},
title = {Linear models of the hydrodynamic theory of filtration},
journal = {Doklady Akademii Nauk},
pages = {309--313},
year = {1984},
volume = {278},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1984_278_2_a12/}
}
N. P. Kuranov. Linear models of the hydrodynamic theory of filtration. Doklady Akademii Nauk, Tome 278 (1984) no. 2, pp. 309-313. http://geodesic.mathdoc.fr/item/DAN_1984_278_2_a12/